# SDR DALA1203863118

- Difficulty date: January 21, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 4,514 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT BEAM +Y254 BETWEEN FR 16 AND FR 20 CORRODED IN SEVERAL AREAS.  REMOVED CORROSION IAW A319 SRM 51-74-00.  AFTER REWORK DIMENSION LENGTH 2.5" WIDTH 2.0" DEPTH .075" ORIGINAL MATERIAL THICKNESS .150".  FOUND OUT OF LIMITS IAW A319 SRM 53-11-14 FIG 104 ITEM 3.  REMOVED AND REPLACED FLOOR SUPPORT AT +Y254 FROM FRAME 24 IAW A319 SRM 51-42-11.  STRINGER 490428 BFM
